# SDR SIMA20150421011

- Difficulty date: April 21, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CARGO FLOOR SILL HAS CORROSION AT ALL NUTPLATE HOLES.  REPAIRED LT FWD CARGO FLOOR SILL CORROSION AT NUTPLATE HOLES IAW SRM 51-10-03, CPM 51-14-02, SRM53-31-10 & ERS-EM-53MR-1288.  SEE TURNOVER FOR DETAILS.
